Generalization of Error-Free Transformation for Matrix Multiplication and its Application

K. Ozaki, T. Ogita, S. Oishi, S. M. Rump

Research output: Contribution to journalArticle

Original languageEnglish
Pages (from-to)2-11
JournalNonlinear Theory and its Applications
Volume4
Publication statusPublished - 2013 Jan 1

Cite this

Generalization of Error-Free Transformation for Matrix Multiplication and its Application. / Ozaki, K.; Ogita, T.; Oishi, S.; Rump, S. M.

In: Nonlinear Theory and its Applications, Vol. 4, 01.01.2013, p. 2-11.

Research output: Contribution to journalArticle

@article{5cabab54b7e34478a4b79a23e47eab35,
title = "Generalization of Error-Free Transformation for Matrix Multiplication and its Application",
author = "K. Ozaki and T. Ogita and S. Oishi and Rump, {S. M.}",
year = "2013",
month = "1",
day = "1",
language = "English",
volume = "4",
pages = "2--11",
journal = "Nonlinear Theory and its Applications",

}

TY - JOUR

T1 - Generalization of Error-Free Transformation for Matrix Multiplication and its Application

AU - Ozaki, K.

AU - Ogita, T.

AU - Oishi, S.

AU - Rump, S. M.

PY - 2013/1/1

Y1 - 2013/1/1

M3 - Article

VL - 4

SP - 2

EP - 11

JO - Nonlinear Theory and its Applications

JF - Nonlinear Theory and its Applications

ER -